# SDR USAA2014022400021

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 36,211 hours, 24,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE WALL MOUNTED EMERGENCY EXIT LIGHT LENS BY R1 DOOR MISSING. MX REPLACED LENS IAW AMM 33-51-13, PB 401.
